# SDR 2018F00133

- Difficulty date: October 16, 2018
- Submitted: October 16, 2018
- Operation: General aviation
- Aircraft: N83GF
- Make and model: Doug MD 83
- Aircraft serial: 49950
- Aircraft time: 33,845 hours, 31,108 cycles
- Engine: Pwa JT8D219
- Engine time: 33,156 hours, 34,630 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Speaker
- Part number: G5515
- Part serial: 343
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF THE COCKPIT SPEAKER, THE UNIT FAILED TO FUNCTION.
